# SDR REXA2021030900083

- Difficulty date: March 8, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 29,396 hours, 19,751 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT OVER THE WING EMERGENCY LIGHT HAS BROKEN WIRE. REPAIRED BROKEN WIRE AT THE L/H AFT OVERWING EMERGENCY LIGHT (DS102) IAW CRJ 900 ESPM 20-16-05. PERFORMED OPERATIONAL TEST OF THE EXTERIOR EMERGENCY LIGHT IAW CRJ 900 MM 33-51-710-801-A01. NO DEFECTS NOTED AT THIS TIME. WVAC EMP #6505
